Hi - I am new to this forum (female 45) but would value your advice. In summary, my B12 deficiency (152) has been identified following referral to a Neurologist after symptoms including tremor and poor memory etc. I have received 3 out of the 6 loading doses (3rd one last Friday) prescribed over 2 weeks but yesterday developed tightness in my chest and breathing difficulties and ended up in A&E. Thankfully I've been given a clean bill of health but am scared to continue with the injections this week as I am concerned they may have caused this and it could get worse. I still feel I can't get enough air but the GP today has dismissed any link to the injections. I don't take any other medications and had been looking forward to having the injections so had not been anxious at all. Only other thing to mention is that my skin and eyes were itching following the second injection so I had taken an anti-histamine. Any advice or similar experiences would be most gratefully received. Thank you.